# SDR MALA975711

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ROW 8D EMERGENCY LIGHT FOUND INOPERABLE.  MAINTENANCE RE-LAMPED EMERGENCY LIGHT AT 8D.  ALL CHECKS GOOD.  (X)
